# SDR DALA2025100307195

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N548DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11620
- Aircraft time: 7,685 hours, 1,808 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engines
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY AFTER GETTING DIRTY SOCK SMELL ON DESCENT FOR PLANNED FUEL STOP IN SLC. DONNED MASKS.   PERFORMED VISUAL INSPECTION OF BOTH ENGINES AND FOUND OIL LEAKING FROM BOTH SPINNERS. REPLACED FAN SHAFT COVER SEAL ON NBR 1 AND 2 ENGINES PER A321 AMM 77-15. CLEANED AND STOWED CAPTAIN'S AND FIRST OFFICER'S OXYGEN MASKS. (LP 7860754)
